sexologist-icon
Disprin in pregnancy
I m 36 w pregnant.... n from last 2 weeks have taken disprin 350mg daily twice by mistake in place of calcium....is there any possibility of risk..wat shud i do now
130 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question I would suggest you consult your obstetrician and tell them what happened asap. They will check you n make sure you are OK.  You may not notice anything particular right now but it is important to let the paediatrician know when you give birth so that they can check the baby's heart n lungs carefully for problems. best wishes ps- as a caution maybe its a good idea to keep your pregnancy meds separately labelled to other meds
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.